RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 180, Number 1  


Asymptotic form of the spectrum of operators associated with $p$-adic fields
R. S. Ismagilov
3
Five-wave classical scattering matrix and integrable equations
V. E. Zakharov, A. V. Odesskii, M. Cisternino, M. Onorato
10
Discrete equation on a square lattice with a nonstandard structure of generalized symmetries
R. N. Garifullin, A. V. Mikhailov, R. I. Yamilov
17
Potentials in modified $AdS_5$ spaces with a moderate increase in entropy
I. Ya. Aref'eva, E. O. Pozdeeva, T. O. Pozdeeva
35
Scalar products in models with the $GL(3)$ trigonometric $R$-matrix: General case
S. Z. Pakulyak, E. Ragoucy, N. A. Slavnov
51
Semiclassical analysis of pair creation in de Sitter space
S. Guts
72
New classes of ground states for the Potts model with random competing interactions on a Cayley tree
N. M. Khatamov
86
Exact solution for the thermodynamics of the one-dimensional Hubbard model with infinite repulsion in a magnetic field
K. A. Sidorov, N. V. Tikhonov, S. G. Ovchinnikov
94
Anomalous waves as an object of statistical topography: Problem statement
V. I. Klyatskin
112
$d$-dimensional model of the canonical ensemble of open strings
V. I. Alkhimov
125
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019